# SDR USAA2011123000016

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Reversed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EMERGENCY PATH LIGHTING INOP AT ALL SEATS.  PERFORMED T/S ON EMERGENCY FLOOR PATH LIGHTING IAW A330 AMM 33-51-23 & FOUND REVERSE POLARITY ON EACH SEAT RECONNECT WIRING & PERFORMED OPS CHECKED & FOUND OPS CHECKED GOOD IAW AMM 33-51-13.
